# SDR UALA2012022201077

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 46,274 hours, 12,259 cycles
- Engine: Pwa PW4056
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: S252T7016
- Part serial: 2361
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF TAIL FOR HYD LEAKS, THE CENTER RUDDER PCA WAS FOUND TO BE LEAKING FLUID FROM SHAFT SEAL WHEN STATIC. RPL'D CTR ACTUATOR PER AMM.
